A finite element approach for solution of Burgers' equation


Ozis T., Aksan E., Ozdes A.

APPLIED MATHEMATICS AND COMPUTATION, vol.139, pp.417-428, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 139
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00204-7
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.417-428

Abstract

In this study, for the Burgers' equation which is used a model problem in turbulence and shock wave theory was given a finite element solution. Considering the numerical results obtained for different values of viscosity compared with Cole's analytical solution, it was seen that they were in good agreement. (C) 2002 Published by Elsevier Science Inc.